# SDR ASOA201703261386

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: MM67035708003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PANEL 323 BT BONDING STRAP ATTACH POINT BROKEN. FABRICATED CLIP ASSY PER EC/TC EO 900-53-10-0004. AND INSTALLED PER SRM 51-42-06-001-001-A01.
